Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

145 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Vyvanse and breast tenderness

Premium Questions

doctor1 MD

Vyvanse for about 6 weeks now, 20mg once a day for 30 days then 30mg once a day for last 2 weeks ... twice a week for panic attack prevention. I am aware that the beta blocker and Vyvanse do not work well ...

doctor1 MD

I have documented ADHD , I am currently out of vyvanse . I am prescribed 30mg daily along with 10 mg lexapro . My current practice has changed my appts frequently. I was diagnosed with breast cancer ...

doctor1 MD

What are the different dosages of Vyvanse? I am on 70 and it really helps me stay alert and focused, but I have a hard time getting to sleep if I take it two days in a row. I'm wondering if my dosage ...

doctor1 MD

Yes, I am 70 mg of vyvanse and sometimes i dissolve it in a glass of water. If you dissolve it, is the water suppose to be clear or is it cloudy. And is there a way to tell if the powder is the real medicine ...

doctor1 MD

My neorologist gave me some VYVANSE 20 mg to keep me awake in my car. What are some of the side effects of this medicine? ...

Public Forum Discussions

doctor1 MD

period was around Jan 27th. February my breasts became tender as normal and then I thought I had my ... stopped. I still have tender breasts. My period was due to start a few days ago, however, my days do seem ...

doctor1 MD

, my breast were tender when my period was suppose to start, but now only nipples are sore, eating ...

doctor1 MD

I take Vyvanse 70 mg. I have for several years, I am a gastric bypass client as well and for the first time my ankles and feet have swollen and are tender and painful. Could it be the Vyvanse. If so ...

doctor1 MD

Hi I have been taking Vyvanse 70mgs once a day these past 2 days and ever since I have started both of my breasts are both sore to the touch and while going about my daily routine. Whether it be from ...

doctor1 MD

Hi, I m a 35 year old woman that is on Vyvanse70mg.This is one time a day. I m also on Wellbutrin ... of water. The pain and tenderness is present all the time. I have difficulty eating due to pain ...

doctor1 MD

I having plastic surgery next month and I m on vyvanse is it safe? ...

doctor1 MD

I have been taking 50mg vyvanse, and I haven t had my period in almost two months. I have all the symptoms I usually do before my period starts, sore breast and back, but I have also been experiencing ...

doctor1 MD

My 12 yr old son was just diagnosed with gynacomastia in one breast. He takes Vyvanse but I am reading it s not a known side effect of the drug. I m assuming it is puberty and hopefully he will grow ...

doctor1 MD

(mostly salt!) I have been taking medication (generic versions) for ADD (Vyvanse) (diagnosed as an adult ... breast cancer (estrogen pos) 13 years ago, and ovaries removed 6 months prior, all successfully removed ...

doctor1 MD

My 17 year old daughter occasionally takes a Vyvanse (20MG) before a test. She took one yesterday ... of her throat in the front that just popped up and is tender. It is large enough to see it now that she ...

Mobile Questions and Answers

doctor1 MD

It is because of sore breasts and allergic skin rash which subside by its own upon stopping Vyvanse. Reply with thsnks!

doctor1 MD

Dear Rraby. its generic name is lisdexamfetamine. Central nervous system stimulant. Affects chemicals in the brain and nerves that contribute to hyperactivity and impulse control Used for ADHD Has side effects of Blistering, peeling, or loosening of the skin it will subside by itself or you can change the drug. dont worry everything will be fine